MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEOPT CS-3; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEOPT CS-3; OXIMETER
Model Number 4479
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the sensor provided low spo2 readings.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the device has not been returned to the investigation facility to allow for an analysis to be performed.  if the product is received for evaluation or new information is obtained, a follow up report will be submitted.

Brand Name
RD SET NEOPT CS-3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key16456671
Report Number3019388613-2023-00050
Device Sequence Number16767568
Product Code DQA
UDI-Device Identifier10843997013311
UDI-Public10843997013311
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number4479
Device Catalogue Number4479
Device Lot Number22K7G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown